Epiduo Burned My Face?
Posted 02 May 2012 - 10:27 PM
Does this go away? I have stopped using this completely...I'm freaking out that I did some permanent damge to my skin. Does it go away?
Posted 02 May 2012 - 10:43 PM
Posted 02 May 2012 - 11:12 PM
Cerave and cetaphil make some decent moisturizers that a lot of people swear by. Oh, and yes, your skin should get used to the prescription, usually about 2 months with retins. Thankfully the summer is coming up, so you have that whole time to clear up and adjust to the product! Try to avoid exposing your face to the sun as well, it'll be much more sensitive now.
Posted 02 May 2012 - 11:34 PM
Do you really think it will take years to fade?
My skin feels so tight too..It feels like when you stretch a plastic bag. I am trying to not make any facial expressions because of how dry and tight my skin is. Lol I couldn't imagine being expressionless for over a year, that would be really hard.
Yes it will definitely go away. If you want it to heal asap, don't put anymore products on your face for awhile. Don't touch or scrub your face with anything. Leaving your skin completely alone is going to provide the fastest healing rate.
Do you think it could be bad to use moisturizer? Or should I leave that out as well...
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users